# SDR UALA2013012400423

- Difficulty date: January 21, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 90,692 hours, 10,901 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Seat 22c Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

22C SEAT MOUNTED EMERGENCY LIGHT WIRE BROKEN.  REPLACED SEAT MOUNTED EMERGENCY LIGHT AT 22C, OPS CHECKED OK.
